RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2005, Volume 41, Issue 1, Pages 53–67 (Mi ppi88)  

This article is cited in 4 scientific papers (total in 4 papers)

Methods of Signal Processing

Solution of Variational Dynamic Problems under Parametric Uncertainty

V. Yu. Tertychny-Dauri

St. Petersburg State University of Information Technologies, Mechanics and Optics

Abstract: The paper deals with a number of variational dynamic problems with parameters subject to unknown smooth drift in time. Solution schemes are considered using both the classical variational method and reduction of the original problem to a conditional nonholonomic adaptive optimal control problem. In the second case, a solution is found with the help of the dynamic programming method and a specially chosen adjustment algorithm for unknown parameters.

Full text: PDF file (1488 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2005, 41:1, 45–58

Bibliographic databases:

UDC: 621.391.1:517.97
Received: 26.07.2004

Citation: V. Yu. Tertychny-Dauri, “Solution of Variational Dynamic Problems under Parametric Uncertainty”, Probl. Peredachi Inf., 41:1 (2005), 53–67; Problems Inform. Transmission, 41:1 (2005), 45–58

Citation in format AMSBIB
\Bibitem{Ter05}
\by V.~Yu.~Tertychny-Dauri
\paper Solution of Variational Dynamic Problems under Parametric Uncertainty
\jour Probl. Peredachi Inf.
\yr 2005
\vol 41
\issue 1
\pages 53--67
\mathnet{http://mi.mathnet.ru/ppi88}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2125924}
\zmath{https://zbmath.org/?q=an:1108.93049}
\transl
\jour Problems Inform. Transmission
\yr 2005
\vol 41
\issue 1
\pages 45--58
\crossref{https://doi.org/10.1007/s11122-005-0009-3}


Linking options:
  • http://mi.mathnet.ru/eng/ppi88
  • http://mi.mathnet.ru/eng/ppi/v41/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. Tertychny-Dauri, “Variational dynamic problems with parameters and their adaptive interpretation”, Autom. Remote Control, 66:9 (2005), 1465–1477  mathnet  crossref  mathscinet
    2. V. Yu. Tertychny-Dauri, “A conditional optimal control problem and its adaptive solution method”, Autom. Remote Control, 67:3 (2006), 393–404  mathnet  crossref  mathscinet  zmath
    3. V. Yu. Tertychny-Dauri, “Conditional variational problems of control for distributed-parameter systems”, Autom. Remote Control, 69:11 (2008), 1873–1891  mathnet  crossref  mathscinet  zmath  isi
    4. V. Yu. Tertychny-Dauri, “Integral and integro-differential control plants: Optimality conditions”, Autom. Remote Control, 70:10 (2009), 1635–1661  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:401
    Full text:116
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020